MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported a low glucose event on (b)(6) 2025 between 02:00 am to 04:00 pm where user's sg was 57 mg/dl and bg was 120 mg/dl.Since user couldn't provide a specific date of event, the following information was confirmed in dms using the information value provided, where sg was 57 mg/dl confirmed on (b)(6)2025 at 2:35 am and bg 120 mg/dl wasn't entered into the system.The user received the first low glucose alert at 2:10 am, when the sg was at 58 mg/dl, and kept receiving alerts every 15 minutes.The user didn't seek for medical treatment and resolved the event because he had no symptoms of a low glucose event.The user was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The user reported a low glucose event on (b)(6) 2025 between 2:00 am - 4:00 am where user's sg was 57 mg/dl and bg was 120 mg/dl.A review of the data management system (dms) data revealed that on (b)(6) 2025 at 2:35 am user's sg was 57 mg/dl and bg was not entered.A review of the alert history revealed that the user received multiple low glucose alerts since 2:10 am as user's sg value was below the threshold of 60 mg/dl.The user did not seek medical treatment and believed that they were not having a low glucose event.The user's hcp was not aware of the event and was advised to follow up with their hcp for medical guidance.An case (b)(4) was created to address the sensor inaccuracies related issues, inclusive of the hypoglycemia event.A review of the in-vivo data revealed transient optical instability as the system adjusted from implant on the (b)(6) 2024.This most likely contributed to the sg/bg mismatch at the time of the low glucose event.A review of 2 weeks' worth data post escalation ((b)(6) 2025) was analyzed, and the system had stabilized with good agreement between bg/sg.The user did not report any additional hypoglycemia/inaccuracies related issues and is currently using the same system, by closure of this complaint.B4.Date of this report (b)(6) 2025.G3.Date received by the manufacturer? 08 april 2025.H3.Device evaluated by manufacturer?yes.H6.Health effect -impact code updated to 4613.H6.Component code updated to 510.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21340543
Report Number3009862700-2025-00201
Device Sequence Number3849120
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/10/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number01E326S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date02/08/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale